# SDR AALA200801209

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 24,122 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Cabin
- Component: Battery Pack
- Component part number: 8039001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT OVERHEAD FROM AFT FIRST CLASS TO SEAT ROW 18 INOPERATIVE.  CLEANED BATTERY PACK TERMINAL FOR EMERGENCY LIGHTS AT OVERHEAD FROM AFT FIRST CLASS TO SEAT ROW 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.
